# SDR SIMA20120709009

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 4,357 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4575,  CREW REPORTED EMERGENCY LIGHT IN CABIN ABOVE CLOSET INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECKED OF EMERGENCY LIGHTING IAW AMM 33-51-00.  SYSTEM CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
